this is about my daughter I am worried about her, she is 8 year old and suffering from high IGE level, In last blood report IGE level was 700, she is having skin allergy, having itching in her body started from legs back portion, on both thai, entire hand , neck , back portion of neck and now started in face like nose , chin.
Initially for her I started allopathic treatment and no positive result but now started with homeopathy treatment, weekly once she use to go to the doctor for regular checkup but I am seeing any positive changes in her.
I really don’t know where and which hospital to take a proper treatment.
If anyone knows please please help me and let me know the doctor name and address
Hi, welcome to the forum, the normal IgE levels fall below 100. Any level above 500 is higher and is suggestive of allergy or parasitic infection. She is currently having abnormally high levels. Her symptoms are suggestive of atopic or allergic dermatitis. It is usually seen secondary to exposure to allergen and subsequent reaction is mediated by IgE antibodies. Her body is known to hypersensitive to certain things.
Stinging insects, Aeroallergens (uncommon), Foods and additives like Milk, egg, peanuts, nuts, soy, and wheat are the most common agents to cause such allergic manifestations.
Measures for her to reduce IgE levels are-
- The triggering factor should be identified and should be avoided. Even a skin allergy test can be useful.
- Prompt treatment with anti histamines and glucorticoids during allergic attack.
- New intervention has come up which you can discuss with your doctor, i.e. Anti- IgE (omalizumab) and is promising.
I suggest you to consult to a skin specialist/ immunologist for further steps of management. Take care and regards.
i am observing my daughter but no improvement in her allergy even after taking homeopathy medicine from a skin specialist, since 4 1/2 months her itching becoming more and more the only change is now all allergic area is becoming dry no redness.
Please suggest should i trust him and continue his treatment.
Now i will try to stop one by one as you suggested the things
1-- i will go for skin allergy test also
2 --i will put your advice to my fmly doctor on Anti histamines and Glucorticoids .
Dr. Rajput, please let me know is there any side effect by giving these two medicine
3--and regarding Anti IgE ( Omalizumab ) i will also discuss with our Dr.
but please suggest me the best way to come out frm this allergic
4- Definitely i will consult to a skin specialist and immunologist.
I am 34 yrs old and was having itching all over my body without any eczema or redness since the last 2 years or so.
Initially I saw a physician who prescribed Levocet 5mg (basically levocetirizine dihydrochloride) for symptomatic relief and asked me to see a dermatologist.
I saw a couple of dermatologists but they failed to find the root cause and were advising me to go for allergy test.
However the catch there was that to be able to go for allergy test I should remain disease free without taking levocet for at least 8 days, which was just not possible in my case.
So I ruled out allergy test and started seeing homoeopaths. One homoeopath had asked me to get the IgE test done and it was found to be a lil on the higher side (209).
Right now I am taking homoeo pills and seem to be having lil effect. Before starting homoeo pills I had to take levocet once in every 3 days, but now, after a month of starting homoeo i need to take levocet once in 4 days.
I came to know from my dermatologist that levocet is safe and no side effects. However I would request Dr. Rajput to comment more on this.
May you child recover soon.
My name is Irfan, Im 29 yrs old. I have developed an itching problem since past 6 months. Initially it was occasional but over the period time it has become more constant. I consulted my family doctor and got a blood test done. Found that my IGE levels were 1200. He suggested me to take medicine E-Bast 20 mg for 3 months. I have done the same and now test my blood. Now the levels are 900. But Im worried as to how many months Im going to take this tablet ? Also if there are any side effects of the same. One thing which I have noticed with my problem is that till the time I keep taking a tablet everyday all works fine. But the moment I miss out on taking the tablet, the problem starts again. Please suggest. Thanks in advance
My allergy levels are over 800. I suffer from bronchiectisis and Alpha 1anti-trypsin disease. My nasals are constantly stuffed and irritated. Plus, I am always congested. I'm also susceptible to pneumonia. I've tried so many medicines but nothing controls my ails.
hi, i too have had these symptoms. 6 months, 6 doctors, tests, biopsies, plane tickets to see specialists etc. my immunoflobulin e was 863. symptoms were red itching rash, bruising, swelling eyes, pain. come to find out i have a nickel allergy. nickel is everywhere and in many foods. there is an allergy test that tests for common chemicals such as dyes, ingredients in rubber, some metals (no metals were elevated in my blood tests though) as this was a CONTACT dermatitis. ask for a patch test for these things or just start today with a low nickel diet, check her PH as nothing can heal if that is out of whack (though my dr didnt agree) buy a nickel test kit ($20) and cover everything with nickel in it she touches with tape or something. they say it takes a few weeks to clear but steroids can speed the process considerably if thats it. good luck dear mom. see an allergist/immunologist, if that doesnt help see a rheumatologist.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.